My second time on Yasmin BC and experiencing extra long period (11 days now)?
- 15 Nov 2014 by cigares
- 24 Nov 2014
- yasmin, birth control, side effect, period
I was on Yasmin a few years ago and got off it more than a year ago. It worked really well for my body, i.e. no side effects at all and normal period with lighter ones following. I got off it because I no longer felt I needed it. I'm now in a serious relationship and wanted to get on the pill again for him. I took Yasmin again using the 1st day start, but am still bleeding 11 days in - not too heavy but enough for me to have to change my pad once a day.
I'm not sure why my body would react differently if I've been on Yasmin before? The bleeding isn't accompanied with pains of any kind and really is just annoying. But I'm really not looking to bleed for months on end as the point was to be able to be with my boyfriend (which I am going to be physically apart from in about two months).
Any input would be appreciated. Thanks.
Added 15 Nov 2014:
Does being sexually active while bleeding like this effect the flow?
cigares;;; I really don't think being sexully active while still on your longer than usual period would cause it to be longer... If you like just post that part and let some of our ladies answer that one. Anyway what I was going to say because you just started the Yasman again after Not taking for quite some time It could be you and your hormone level needing to balance out again somethimes 2 or 3 months of taking it regular... Could put you back on a regular cycle... Many woman take these low dose birth control just to regulate there periods... Hope this helps some so i would sugest that while your partner is away for a few months continue on your pills to help get and keep your Regulated... Do any of you ladies have a better answer... Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2012 • 1 answer
Posted 1 Aug 2012 • 2 answers
Posted 7 Apr 2014 • 1 answer
Posted 10 Feb 2015 • 1 answer
Posted 16 Apr 2015 • 1 answer